# SDR 03FDEA01027

- Difficulty date: July 3, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: ALC8106
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - LEFT HORIZONTAL STABILIZER NR 14 BORE BOTTOM CORROSION EXCEEDED LIMIT.  EMPENNAGE - LEFT HORIZONTAL STABILIZER NR 14 FITTING FABRICATED IAW FEDEX EA 1-5510-71835 - STABILIZERS - HORIZONTAL STABILIZER BARREL NUT BORES - CORROSION REMOVAL - BORE 14 LEFT - FITTING ALC8106-1 - FABRICATION.
